# SDR AALA200801207

- Difficulty date: May 4, 2008
- Submitted: May 29, 2008
- Operation: Air carrier
- Aircraft: N433AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49451
- Aircraft time: 65,690 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: P4010051111
- Part serial: 9849
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - SEAT MOUNTED EMERGENCY LIGHTS AT SEAT ROWS 21D TO 32D INOPERATIVE.  REPLACED MODULE FOR SEAT MOUNTED EMERGENCY LIGHT AT SEAT ROWS 21D TO 32D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
